# SDR SWI2024F01279

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,352 hours, 41,779 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

D: DUE TO FLAP FAIL EVENT, COMPLY WITH AD 2009-06-12 WITHIN 10 FLIGHT CYCLES. REFERENCE FORM M-267A.C: MCI*** REVIEW PREVIOUS HISTORY ***FLAPS FAILS CAUTION MESSAGE DURING APPROACH. FLAPS DID NOT EXTEND PAST 0.     (FLIGHT 5367 - FILED CLOSED)    NOV 19, 2024  STATION: DEN--RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 TRACKING CREATED FOR FULL AD COMPLIANCE BY MCC.
